Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 86

The asymptotic stability of the maximum of independent random elements in function Banach lattices
K. S. Akbash and I. K. Matsak.
Theor. Probability and Math. Statist. 86 (2013), 1-11
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 2986446
Stochastic control based on time-change transformations for stochastic processes with Lévy noise
S. V. Bodnarchuk and O. M. Kulik.
Theor. Probability and Math. Statist. 86 (2013), 13-31
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The sub-Gaussian norm of a binary random variable
V. V. Buldygin and K. K. Moskvichova.
Theor. Probability and Math. Statist. 86 (2013), 33-49
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 2986448
Filtration of linear functionals of periodically correlated sequences
I. I. Dubovets′ka and M. P. Moklyachuk.
Theor. Probability and Math. Statist. 86 (2013), 51-64
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 2986449
An investigation of an $M^{𝜃}/G/1/m$ queueing system with service mode switching
K. Yu. Zhernovyĭ.
Theor. Probability and Math. Statist. 86 (2013), 65-78
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Limit theorems for the maximal residuals in linear and nonlinear regression models
A. V. Ivanov and I. K. Matsak.
Theor. Probability and Math. Statist. 86 (2013), 79-91
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 2986451
Maximal coupling procedure and stability of discrete Markov chains. I
M. V. Kartashov and V. V. Golomozyĭ.
Theor. Probability and Math. Statist. 86 (2013), 93-104
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 2986452
The Banach spaces $\mathbf{F}_{𝜓}(Ω)$ of random variables
Yu. V. Kozachenko and Yu. Yu. Mlavets$’$.
Theor. Probability and Math. Statist. 86 (2013), 105-121
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 2986453
Strong Markov approximation of Lévy processes and their generalizations in a scheme of series
T. I. Kosenkova.
Theor. Probability and Math. Statist. 86 (2013), 123-136
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 2986454
Parameter estimation for reciprocal gamma Ornstein–Uhlenbeck type processes
N. Leonenko, L. Sakhno and N. Šuvak.
Theor. Probability and Math. Statist. 86 (2013), 137-154
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 2986455
Optimal stopping time problem for random walks with polynomial reward functions
Yu. S. Mishura and V. V. Tomashyk.
Theor. Probability and Math. Statist. 86 (2013), 155-167
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 2986456
Fractal properties of random variables with independent $Q_{∞}$-symbols
R. O. Nikiforov and G. M. Torbin.
Theor. Probability and Math. Statist. 86 (2013), 169-182
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 2986457
Discrete representations of second order random functions. I
O. I. Ponomarenko.
Theor. Probability and Math. Statist. 86 (2013), 183-192
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 2986458
A corrected $T(q)$-likelihood estimator for the exponential structural measurement error model
A. V. Savchenko.
Theor. Probability and Math. Statist. 86 (2013), 193-203
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 2986459
Estimation of the parameters of the binomial distribution in a model of mixture
A. Shcherbina.
Theor. Probability and Math. Statist. 86 (2013), 205-217
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 2986460
American Mathematical Society